# SDR AALA202101289013

- Difficulty date: January 27, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 19,792 hours, 9,442 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT REPORTED THAT AN AMMONIA TYPE OF ODOR WAS EMITTING FROM THE OVEN IN THE FORWARD GALLEY.  ACCOMPLISHED TASK CARD 29L00021001.  GALLEY OVEN NUMBER 2 SOURCE OF ODOR. REPLACED OVEN, PER AMM 25-35-19.
